# SDR AALA20130129016

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 80,329 hours, 35,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR UNDER AFT GIRT BAR FITTING ON AFT SERVICE DOOR HAS CORROSION AROUND HOLE.  INSTALLED TITANIUM REPAIR DOUBLER AND FILLER AT LEFT STATION 1169 PER AARD 53-20-00-16.
